Advertisement

The bounded case of the weighted approximation problem

  • W. H. Summers
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 384)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E.BISHOP, A generalization of the Stone-Weierstrass theorem, Pacific J.Math. 11 (1961), 777–783.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [2]
    I.GLICKSBERG, Bishop's generalized Stont-Weierstrass theorem for the strict topology, Proc. Amer. Math. Soc. 14 (1963), 329–333.MathSciNetzbMATHGoogle Scholar
  3. [3]
    L.NACHBIN, On the weighted polynomial approximation in a locally compact space, Proc. Nat. Acad. Sci. 47 (1961), 1055–1057.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    L.NACHBIN, Weighted approximation over topological spaces and the Bernstein problem over finite dimensional vector spaces, Topology 3, Suppl. 1 (1964), 125–130.MathSciNetzbMATHCrossRefGoogle Scholar
  5. [5]
    L.NACHBIN, Weighted approximation for algebras and modules of continuons functions: real and self-adjoint complex cases, Ann. of Math. 81 (1965), 289–302.MathSciNetzbMATHCrossRefGoogle Scholar
  6. [6]
    L.NACHBIN, Elements of approximation theory, Van Nostrand, Princeton, NJ, 1967.zbMATHGoogle Scholar
  7. [7]
    L.NACHBIN, S.MACHADO, and J.B.PROLLA, Weighted approximation, vector fibrations, and algebras of operators, J.Math. Pures et Appl. 50 (1971), 299–323.MathSciNetGoogle Scholar
  8. [8]
    J.B.PROLLA, Bishop's generalized Stont-Weierstrass theorem for weighted spaces, Math. Ann. 191 (1971), 283–289.MathSciNetzbMATHCrossRefGoogle Scholar
  9. [9]
    W.H.SUMMERS, Weighted spaces and weighted approximation, Séminaire d'Analyse Moderne, Université de Sherbrooke, Sherbrooke, PQ, No 3 (1970).zbMATHGoogle Scholar
  10. [10]
    W.H.SUMMERS, The general complex bounded case of the strict weighted approximation problem, Math. Ann. 192 (1971), 90–98.MathSciNetzbMATHCrossRefGoogle Scholar
  11. [11]
    W.SUMMERS, Weighted approximation for modules of continuous functions, Bull. Amer. Math. Soc. 79 (1973), 386–388.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin · Heidelberg 1974

Authors and Affiliations

  • W. H. Summers
    • 1
  1. 1.Department of MathematicsUniversity of ArkansasFayettevilleUSA

Personalised recommendations